A New Efficient Method for Solving Two-Dimensional Nonlinear System of Burger’s Differential Equations
Shams A. Ahmed,
Mohamed Elbadri and
Mohamed Z. Mohamed
Abstract and Applied Analysis, 2020, vol. 2020, 1-7
Abstract:
In this work, the Sumudu decomposition method (SDM) is utilized to obtain the approximate solution of two-dimensional nonlinear system of Burger’s differential equations. This method is considered to be an effective tool in solving many problems. Our results have shown that the SDM offers a much better approximation for solving several numbers of systems of two-dimensional nonlinear Burger’s differential equations. To clarify the facility and accuracy of the strategy, two examples are provided.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2020/7413859.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2020/7413859.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7413859
DOI: 10.1155/2020/7413859
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().